# SDR ASAA0752143

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 814 hours, 287 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 343A2801
- Condition: Low Pressure
- Location: Nr 1 Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AFT FUEL LOW PRESSURE LIGHT ILLUMINATED ON DESCENT.  LIGHT WAS ON DIM, WENT BRIGHT WHEN PUMP TURNED OFF.  3,900LBS OF FUEL IN TANK.  PERFORMED FIM TASK 28 22 TASK 803.  NO FAULTS FOUND.  SUMPED NR 1 TANK, NO WATER FOUND.  INSPECTED CONNECTOR ON PRESSURE SWITCH, NO DAMAGE FOUND.
